# SDR GUUA12230601

- Difficulty date: December 23, 2006
- Submitted: January 24, 2007
- Operation: Air carrier
- Aircraft: N266AS
- Make and model: Emb EMB-120ER
- Aircraft serial: 120188
- Aircraft time: 35,017 hours, 36,601 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Condition: Low
- Location: Lt And Rt Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

FLIGHT: 9240 NAS/FLL DURING LANDING UNABLE TO LIFT THROTTLE GATES NO BRAKES OR TILLER ANTI SKID TURNED OFF THEN BRAKES AND TILLER WERE AVAILABLE.  SERVICED LT AND RT MAIN LANDING GEAR STRUTS.
